On small period, large amplitude normal modes of natural Hamiltonian systems

Share/Save/Bookmark

Groesen van, E.W.C. (1986) On small period, large amplitude normal modes of natural Hamiltonian systems. Nonlinear Analysis: Theory, methods & analysis, 10 (1). pp. 41-53. ISSN 0362-546X

[img]
Preview
PDF
908Kb
Item Type:Article
Copyright:© 1986 Elsevier Science Ltd.
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/56141
Official URL:http://dx.doi.org/10.1016/0362-546X(86)90010-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page